# SDR SWAA2023032118630

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 36,690 hours, 16,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ENTRY DOOR EMERGENCY LIGHT INOP<[01] REPLAMPED REAR ENTRY DOOR EMERGENCY LIGHT PER AMM 33-51-03. OPS CHECK GOOD.
